AMS eContent Search Results
Matches for: msc=(37C30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Omri M. Sarig. Thermodynamic formalism for countable Markov shifts. Proceedings of Symposia in Pure Mathematics 89 81-117.
Book volume table of contents
View Article: PDF

[2] Oliver Butterley and Peyman Eslami. Exponential mixing for skew products with discontinuities. Trans. Amer. Math. Soc. 369 (2017) 783-803.
Abstract, references, and article information   
View Article: PDF

[3] Kengo Matsumoto. On flow equivalence of one-sided topological Markov shifts. Proc. Amer. Math. Soc. 144 (2016) 2923-2937.
Abstract, references, and article information   
View Article: PDF

[4] Anke D. Pohl. Symbolic dynamics, automorphic functions, and Selberg zeta functions with unitary representations. Contemporary Mathematics 669 (2016) 205-236.
Book volume table of contents   
View Article: PDF

[5] Mark F. Demers and Bastien Fernandez. Escape rates and singular limiting distributions for intermittent maps with holes. Trans. Amer. Math. Soc. 368 (2016) 4907-4932.
Abstract, references, and article information   
View Article: PDF

[6] Richard Miles. A natural boundary for the dynamical zeta function for commuting group automorphisms. Proc. Amer. Math. Soc. 143 (2015) 2927-2933.
Abstract, references, and article information   
View Article: PDF

[7] Manfred Denker and Michiko Yuri. Conformal families of measures for general iterated function systems. Contemporary Mathematics 631 (2015) 93-108.
Book volume table of contents   
View Article: PDF

[8] Johannes Jaerisch. Group-extended Markov systems, amenability, and the Perron-Frobenius operator. Proc. Amer. Math. Soc. 143 (2015) 289-300.
Abstract, references, and article information   
View Article: PDF

[9] Mark Pollicott and Richard Sharp. Length asymptotics in higher Teichm\"uller theory. Proc. Amer. Math. Soc. 142 (2014) 101-112.
Abstract, references, and article information   
View Article: PDF

[10] Jung-Chao Ban, Wen-Guei Hu, Song-Sun Lin and Yin-Heng Lin. Zeta functions for two-dimensional shifts of finite type. Memoirs of the AMS 221 (2013)
Book volume table of contents   

[11] Vincent Pit. Invariant relations for the Bowen-Series transform. Conform. Geom. Dyn. 16 (2012) 103-123.
Abstract, references, and article information   
View Article: PDF

[12] Roger D. Nussbaum, Amit Priyadarshi and Sjoerd Verduyn Lunel. Positive operators and Hausdorff dimension of invariant sets. Trans. Amer. Math. Soc. 364 (2012) 1029-1066. MR 2846362.
Abstract, references, and article information   
View Article: PDF

[13] G. Everest, R. Miles, S. Stevens and T. Ward. Dirichlet series for finite combinatorial rank dynamics. Trans. Amer. Math. Soc. 362 (2010) 199-227. MR 2550149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Luchezar Stoyanov. Scattering resonances for several small convex bodies and the Lax-Phillips conjecture. Memoirs of the AMS 199 (2009) MR 2513127.
Book volume table of contents   

[15] Viviane Baladi and Daniel Smania. Analyticity of the SRB measure for holomorphic families of quadratic-like Collet-Eckmann maps. Proc. Amer. Math. Soc. 137 (2009) 1431-1437. MR 2465669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mark F. Demers and Carlangelo Liverani. Stability of statistical properties in two-dimensional piecewise hyperbolic maps. Trans. Amer. Math. Soc. 360 (2008) 4777-4814. MR 2403704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Mark Pollicott and Richard Sharp. Chebotarev-type theorems in homology classes. Proc. Amer. Math. Soc. 135 (2007) 3887-3894. MR 2354151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dmitry Jakobson and Iosif Polterovich. Lower bounds for the spectral function and for the remainder in local Weyl's law on manifolds. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 71-77. MR 2176067.
Abstract, references, and article information   
View Article: PDF

[19] Viviane Baladi and Brigitte Vallée. Exponential decay of correlations for surface semi-flows without finite Markov partitions. Proc. Amer. Math. Soc. 133 (2005) 865-874. MR 2113938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard Sharp. A local limit theorem for closed geodesics and homology. Trans. Amer. Math. Soc. 356 (2004) 4897-4908. MR 2084404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Michiko Yuri. Thermodynamic formalism for countable to one Markov systems. Trans. Amer. Math. Soc. 355 (2003) 2949-2971. MR 1975407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Véronique Maume-Deschamps. Projective metrics and mixing properties on towers. Trans. Amer. Math. Soc. 353 (2001) 3371-3389. MR 1828610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Palle E. T. Jorgensen. Ruelle operators: functions which are harmonic with respect to a transfer operator. Memoirs of the AMS 152 (2001) MR 1837681.
Book volume table of contents   

[24] Alexander Fel′shtyn. Dynamical zeta functions, Nielsen theory and Reidemeister torsion. Memoirs of the AMS 147 (2000) MR 1697460.
Book volume table of contents   


Results: 1 to 24 of 24 found      Go to page: 1